ANOMALOUS LOW STATES AND LONG-TERM VARIABILITY IN THE BLACK HOLE BINARY LMC X-3

Record Type

  • Journal Articles

Full Title

  • ANOMALOUS LOW STATES AND LONG-TERM VARIABILITY IN THE BLACK HOLE BINARY LMC X-3

Author(s)

  • Smale A, Boyd P

Publication Title

Publication Title (abbreviated)

  • ASTROPHYS J

Publication Date

  • 2012 Sep 10

DOI

  • 10.1088/0004-637X/756/2/146

ISSN

  • 0004-637X

Volume

  • 756

Issue

  • 2

Page Count

  • 9

Article Number

  • 146

Keyword(s)

Citation

  • Smale A, Boyd P. ANOMALOUS LOW STATES AND LONG-TERM VARIABILITY IN THE BLACK HOLE BINARY LMC X-3. ASTROPHYS J. 2012;756 (2):9.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • On any website or open access repository
  • Publisher copyright and source must be acknowledged
  • Must link to publisher version
  • Publisher's version/PDF may be used

More usage information may be available at SHERPA/RoMEO